MathSciNet Relay Station
MathSciNet bibliographic data
MR894582 32F15 (32F20)
Sibony, Nessim Une classe de domaines pseudoconvexes. (French) [A class of pseudoconvex domains] Duke Math. J. 55 (1987), no. 2, 299–319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement